# SDR CALA2013080290112

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 65,389 hours, 24,153 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ENG 1 START, LIQUID LEAKING OUT OF ENG 1.  SMELLED LIKE FUEL.
